CSN Login
Members Online: 12

Has Anyone Been on High Dose, Long Term Prednisone and Found Hot Flashes Increasing?

cinnamonsmile
Posts: 1049
Joined: Dec 2010

I had my ovaries and tubes removed in the Fall of 2011. The hot flashes were pretty bad, but then noticed this year, they had gotten better.

On August 24, 2013, my pulmonologist put me on a high dose, long term round of prednisone after my hypersensitivity pneumonitis mass was removed from my long.

He started me on 60 mg of Prednisone for two weeks, then every 4th day, I have been decreasing by 5 mg. I finish my Prednisone around October 8th.

I have noticed that my hot flashes have gotten worse again.

Has anyone else been on Prednisone high dose, long term and noticed their hot flashes got worse?

Thanks.

disneyfan2008
Posts: 5450
Joined: Oct 2010

I was on predisone at the  same time as my surgery and treatment-I never really had HOT flashes...I would just get warm and then not-put jacket on and take it off..not crazy hot flashes. Since then I had total hystercomty due to Tamoxifin- ONLY ISSUE I had with predisone was WEIGHT gain and wired at night (no sleep)

took the med for Ulcertive colitis not the cancer (at the time)

Denise

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network